Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Geodesics of singular Riemannian metrics


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 79 (1973), 780-782
MSC (1970): Primary 58C20
DOI: https://doi.org/10.1090/S0002-9904-1973-13313-0
MathSciNet review: 0350779
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Hermann, Differential geometry and the calculus of variations, Mathematics in Science and Engineering, Vol. 49. Academic Press, New York, 1968. MR 38 # 1635. MR 233313
  • 2. R. Hermann, A Poisson kernel for homogeneous spaces, Proc. Amer. Math. Soc. 12 (1961), 892-899. MR 28 # 4554. MR 161347
  • 3. R. Hermann, On the accessibility problem of control theory, Proceedings of the Symposium on differential equations, Colorado Springs, 1961, Localle and Lefschetz, (editors), Academic Press, New York.
  • 4. R. Hermann, The differential geometry of foliations. II, J. Math. Mech. 11 (1962), 303-315. MR 25 # 5524. MR 142131
  • 5. R. Hermann, Cartan connections and the equivalence problem for geometric structures, Contributions to differential equations 3 (1964), 199-248. MR 29 # 2741. MR 165459
  • 6. R. Hermann, Geometric methods and ideas in physics and engineering (to appear).
  • 7. I. I. Pjateckiĭ-Šapiro, Geometry of classical domains and the theory of automorphic function, Fizmatgiz, Moscow, 1961. MR 25 # 231. MR 136770
  • 8. H. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc., 180 (1973), 171-188. MR 321133

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C20

Retrieve articles in all journals with MSC (1970): 58C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13313-0

American Mathematical Society